Abstract and Applied Analysis

Successive Approximation of SFDEs with Finite Delay Driven by G -Brownian Motion

Litan Yan and Qinghua Zhang

Full-text: Open access

Abstract

We consider the stochastic functional differential equations with finite delay driven by G -Brownian motion. Under the global Carathéodory conditions we prove the existence and uniqueness, and as an application, we price the European call option when the underlying asset's price follows such an equation.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 637106, 9 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512233

Digital Object Identifier
doi:10.1155/2013/637106

Mathematical Reviews number (MathSciNet)
MR3147834

Zentralblatt MATH identifier
07095194

Citation

Yan, Litan; Zhang, Qinghua. Successive Approximation of SFDEs with Finite Delay Driven by $G$ -Brownian Motion. Abstr. Appl. Anal. 2013 (2013), Article ID 637106, 9 pages. doi:10.1155/2013/637106. https://projecteuclid.org/euclid.aaa/1393512233


Export citation

References

  • S. Peng, “\emphG-expectation, \emphG-Brownian motion and related stochastic calculus of Itô type,” in Stochastic Analysis and Applications, vol. 2 of Abel Symposia, pp. 541–567, Springer, Berlin, Germany, 2007.
  • S. Peng, “Multi-dimensional \emphG-Brownian motion and related stochastic calculus under \emphG-expectation,” Stochastic Processes and Their Applications, vol. 118, no. 12, pp. 2223–2253, 2008.
  • S. Peng, “\emphG-Brownian motion and dynamic risk measure under volatility uncertainty,” http://arxiv.org/abs/0711.2834.
  • S. Peng, “Nonlinear expections and stochastic calculus under uncertainty,” http://arxiv.org/abs/1002.4546.
  • F. Black and M. Scholes, “The pricing of options and corporate liabilities,” Journal of Political Economy, vol. 81, pp. 637–659, 1973.
  • R. C. Merton, “Theory of rational option pricing,” The Bell Journal of Economics and Management Science, vol. 4, no. 1, pp. 141–183, 1973.
  • M. Arriojas, Y. Hu, S.-E. Mohammed, and G. Pap, “A delayed black and scholes formula,” Stochastic Analysis and Applications, vol. 25, no. 2, pp. 471–492, 2007.
  • L. Denis, M. Hu, and S. Peng, “Function spaces and capacity related to a sublinear expectation: application to \emphG-Brownian motion paths,” Potential Analysis, vol. 34, no. 2, pp. 139–161, 2011.
  • M.-S. Hu and S.-G. Peng, “On representation theorem of \emphG-expectations and paths of \emphG-Brownian motion,” Acta Mathematica Sinica, vol. 25, no. 3, pp. 539–546, 2009.
  • M. Hu and X. Li, “Independence under the \emphG-expectation framework,” Journal of Theoretical Probability, 2012.
  • Q. Lin, “Local time and tanaka formula for the \emphG-Brownian motion,” Journal of Mathematical Analysis and Applications, vol. 398, no. 1, pp. 315–334, 2013.
  • S. Peng, Y. Song, and J. Zhang, “A complete representation theorem for \emphG-martingales,” http://arxiv.org/abs/1201.2629.
  • Y. Song, “Some properties on \emphG-evaluation and its applications to \emphG-martingale decomposition,” Science China Mathematics, vol. 54, no. 2, pp. 287–300, 2011.
  • J. Xu, H. Shang, and B. Zhang, “A Girsanov type theorem under \emphG-framework,” Stochastic Analysis and Applications, vol. 29, no. 3, pp. 386–406, 2011.
  • L. Yan, B. Gao, and Q. Zhang, “The fractional derivatives for \emphG-Brownian local time”.
  • L. Yan, X. Sun, and B. Gao, “Integral with respect to the \emphG-Brownian local time,” http://arxiv.org/abs/1212.6353.
  • X. Li and S. Peng, “Stopping times and related Itô's calculus with \emphG-Brownian motion,” Stochastic Processes and Their Applications, vol. 121, no. 7, pp. 1492–1508, 2011.
  • X. Bai and Y. Lin, “On the existence and uniqueness of solu-tions to stochastic differential equations driven by \emphG-Brownianmotion with integral-lipschitz coefficients,” http://arxiv.org/ abs/1002.1046v3.
  • F. Gao, “Pathwise properties and homeomorphic flows for stochastic differential equations driven by \emphG-Brownian motion,” Stochastic Processes and Their Applications, vol. 119, no. 10, pp. 3356–3382, 2009.
  • Z. Chen and D. Zhang, “Exponential stability for stochastic differential equation driven by \emphG-Brownian motion,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1906–1910, 2012.
  • Q. Lin, “Properties of solutions of stochastic differential equations driven by the \emphG-Brownian motion,” http://arxiv.org/abs/ 1010.3158.
  • Y. Lin, “Stochastic differential equations driven by \emphG-Brownian motion with reflecting boundary conditions,” Electronic Journal of Probability, vol. 18, article 9, pp. 1–23, 2013.
  • Y. Ren, Q. Bi, and R. Sakthivel, “Stochastic functional differential equations with infinite delay driven by \emphG-Brownian motion,” Mathematical Methods in the Applied Sciences, vol. 36, no. 13, pp. 1746–1759, 2013.
  • Y. Ren and L. Hu, “A note on the stochastic differential equations driven by \emphG-Brownian motion,” Statistics & Probability Letters, vol. 81, no. 5, pp. 580–585, 2011.
  • T. Taniguchi, “Successive approximations to solutions of stochastic differential equations,” Journal of Differential Equations, vol. 96, no. 1, pp. 152–169, 1992. \endinput